Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have dizziness, off balance, stomach upset. Had alcohol. Took restylane, pain killers. What to do?

I am a 61 year old female, and usually drink only on the weekend, usually 2 martinis. Very rarely have a hangover. However, the past 2 weekends I've woken up the next day extremely dizzy and off balance, a slight upset stomach, and the dizziness can last for days, but gets better each day. Now even 1/2 of a small glass will affect me. I had a shot of Restylane to my vocal cord a few weeks ago and several injections of pain killers at the same time, which is the only thing I can think of that might be different. Other than that, I'm not eating or drinking or doing anything differently. I'm in great shape, I exercise 5 days a week, and have a healthy weight. Any ideas?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Hi there
Welcome to HCM
We understand your concern.
Pain killers and anti biotics may become trouble with martini.
But in your case it doesnot seem that way.
Restylane donot have a history with martini to show.
But can't be sure.
Anyway consult your General Physician for further advice.
Meanwhile stop drinking because at 61 it will do more harm than good.
Wish you speedy recovery.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor